# SDR IPXA2022020478651

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 62,770 hours, 14,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Will Not Arm
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR WILL NOT ARMLUBRICATING THE L1 DOOR SLIDE ARM HANDLE & OPS CHK NML PER AMM 52-61-15.
